# SDR IPXA2021012064686

- Difficulty date: January 20, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327023920200
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AFT CABIN SEAT TRACK TO YO CORRODED BETWEEN FR 79 TO FR 80.  REPAIRED SEAT TRACK IAW SRM 53-10-16 FIG 201.
